Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF
Book Information:

Author: A. F. Wells
Title: Three-dimensional nets and polyhedra
Additional book information: Wiley, New York, 1977, xii + 268 pp., $29.95.

References [Enhancements On Off] (What's this?)

  • A. Andrcini 1905, Sulle reti di poliedri regolari e semi-regolari, Mem. Soc. Ital. Sec. (3) 14, 75-129.
  • W. W. Rouse Ball and H. S. M. Coxeter, Mathematical recreations & essays, Twelfth edition, University of Toronto Press, Toronto, Ont., 1974. MR 0351741
  • H. S. M. Coxeter 1939, The regular sponges, or skew polyhedra, Scripta Math. 6, 240-244.
  • H. S. M. Coxeter, Regular and semi-regular polytopes. I, Math. Z. 46 (1940), 380–407. MR 0002181
  • H. S. M. Coxeter, Twelve geometric essays, Southern Illinois University Press, Carbondale, Ill.; Feffer & Simons, Inc., London-Amsterdam, 1968. MR 0310745
  • H. S. M. Coxeter, Regular polytopes, 3rd ed., Dover Publications, Inc., New York, 1973. MR 0370327
  • H. S. M. Coxeter, Regular complex polytopes, Cambridge University Press, London-New York, 1974. MR 0370328
  • H. S. M. Coxeter, Polytopes in the Netherlands, Nieuw Arch. Wisk. (3) 26 (1978), no. 1, 116–141. MR 484100
  • Keith Critchlow 1969, Order in space, Thames and Hudson, London; Viking Press, New York.
  • J. R. Gott III, Pseudopolyhedrons, Amer. Math. Monthly 74 (1967), 497–504. MR 0212655
  • D. Hilbert and S. Cohn-Vossen, Geometry and the imagination, Chelsea Publishing Company, New York, N. Y., 1952. Translated by P. Neményi. MR 0046650
  • A. V. Shubnikov and V. A. Koptsik 1974, Symmetry in science and art, Plenum, New York.
  • A. Wachman, M. Burt and M. Kleinmann 1974, Infinite polyhedra, Technion, Haifa.
  • Ernst Witt, Spiegelungsgruppen und Aufzählung halbeinfacher Liescher Ringe, Abh. Math. Sem. Hansischen Univ. 14 (1941), 289–322 (German). MR 0005099

Review Information:

Reviewer: H. S. M. Coxeter
Journal: Bull. Amer. Math. Soc. 84 (1978), 466-470